# SDR SWAA2021092003893

- Difficulty date: August 5, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP SUPPORT 35 O/B CHANNEL UPPER SURFACE HAS EVIDENCE CORROSION (228-005) ; / [01] R/H #5 FLAP TRACK WILL BE REPLACED ON NR TTG8Q0061WK7; [02] FOUND TRACK OUT OF LIMITS ...WILL BE REPLACE NR TTG8Q0061WK7; [03] FOUND TRACK OUT OF LIMITS ...WILL BE REPLACE NR TTG8Q0061WK7; [04] VERIFIED STEP 1 AND 2
